# SDR REXA2013100902018

- Difficulty date: October 9, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 14,625 hours, 9,272 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP VANE IB L/E PANEL IS CHAFED.  REPAIRED LT WING INBD FLAP VANE INBD L/E PANEL IAW EA CRJ 957-01976, REF MM409 411313.
